Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 4270724, 8 pages
http://dx.doi.org/10.1155/2016/4270724
Research Article

Symmetry Classification and Exact Solutions of a Variable Coefficient Space-Time Fractional Potential Burgers’ Equation

Department of Mathematics, Jaypee University of Information Technology, Waknaghat, Solan 173234, India

Received 29 April 2016; Revised 13 July 2016; Accepted 9 August 2016

Academic Editor: Wen-Xiu Ma

Copyright © 2016 Manoj Gaur and K. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brezis and F. Browder, “Partial differential equations in the 20th century,” Advances in Mathematics, vol. 135, no. 1, pp. 76–144, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Debtnath, Nonlinear Partial Differential Equations for Scientist and Engineers, Birkhäuser, Boston, Mass, USA, 1997.
  3. J. D. Cole, “On a quasi-linear parabolic equation occurring in aerodynamics,” Quarterly of Applied Mathematics, vol. 9, pp. 225–236, 1951. View at Google Scholar · View at MathSciNet
  4. E. Barkai, “Fractional Fokker-Planck equation, solution, and application,” Physical Review E, vol. 63, no. 4, Article ID 46118, 2001. View at Google Scholar · View at Scopus
  5. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science, Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  6. H. M. Jaradat, F. Awawdeh, S. Al-Shara, M. Alquran, and S. Momani, “Controllable dynamical behaviors and the analysis of fractal Burgers hierarchy with the full effects of inhomogeneities of media,” Romanian Journal of Physics, vol. 60, no. 3-4, pp. 324–343, 2015. View at Google Scholar · View at Scopus
  7. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  8. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  9. B. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer Science & Business Media, New York, NY, USA, 2012.
  10. R. Caponetto, G. Dongola, L. Fortuna, and I. Petr, Fractional Order Systems (Modelling and Control Applications), World Scientific, Singapore, 2010.
  11. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198, Academic press, Cambridge, Mass, USA, 1998.
  12. K. Al-Khaled and M. Alquran, “An approximate solution for a fractional model of generalized Harry Dym equation,” Mathematical Sciences, vol. 8, no. 4, pp. 125–130, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Alquran, K. Al-Khaled, T. Sardar, and J. Chattopadhyay, “Revisited Fisher's equation in a new outlook: a fractional derivative approach,” Physica A. Statistical Mechanics and Its Applications, vol. 438, pp. 81–93, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Alquran, “Analytical solution of time-fractional two-component evolutionary system of order 2 by residual power series method,” The Journal of Applied Analysis and Computation, vol. 5, no. 4, pp. 589–599, 2015. View at Google Scholar · View at MathSciNet
  15. A. Arikoglu and I. Ozkol, “Solution of fractional differential equations by using differential transform method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1473–1481, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Chen and H.-L. An, “Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 87–95, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. K. Gazizov, A. A. Kasatkin, and S. Yu Lukashchuk, “Continuous transformation groups of fractional differential equations,” Vestnik USATU, vol. 9, no. 3 (21), pp. 125–135, 2007. View at Google Scholar
  18. M. Klimek and O. P. Agrawal, “Space- and time-fractional legendre-pearson diffusion equation,” in Proceedings of the ASME International Design Engineering Technical Conferences and Computers and Information in Engineering Conference (IDETC/CIE '13), August 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. Z.-B. Li and J.-H. He, “Fractional complex transform for fractional differential equations,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Merdan and A. Gökdoğan, “Solution of nonlinear oscillators with fractional nonlinearities by using the modified differential transformation method,” Mathematical and Computational Applications, vol. 16, no. 3, pp. 761–772, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Momani and K. Al-Khaled, “Numerical solutions for systems of fractional differential equations by the decomposition method,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1351–1365, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Z. Odibat and S. Momani, “Numerical solution of Fokker-Planck equation with space- and time-fractional derivatives,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 369, no. 5-6, pp. 349–358, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. B. Ross, Fractional Calculus and Its Applications: Proceedings of the International Conference Held at the University of New Haven, June 1974, Springer, Berlin, Germany, 1975.
  24. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach, London, UK, 1993. View at MathSciNet
  25. N. H. Ibragimov, CRC Handbook of Lie Group Analysis of Differential Equations, vol. 3, CRC Press, 1995.
  26. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer Science & Business Media, New York, NY, USA, 2000.
  27. T. M. Atanacković, S. Konjik, S. Pilipović, and S. Simić, “Variational problems with fractional derivatives: invariance conditions and Nöther's theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1504–1517, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. V. D. Djordjevic and T. M. Atanackovic, “Similarity solutions to nonlinear heat conduction and Burgers/Korteweg-de Vries fractional equations,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 701–714, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. M. Gaur and K. Singh, “On group invariant solutions of fractional order Burgers-Poisson equation,” Applied Mathematics and Computation, vol. 244, pp. 870–877, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. H. Liu, “Complete group classifications and symmetry reductions of the fractional fifth-order KdV types of equations,” Studies in Applied Mathematics, vol. 131, no. 4, pp. 317–330, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. S. Hashemi, “Group analysis and exact solutions of the time fractional Fokker-Planck equation,” Physica A: Statistical Mechanics and its Applications, vol. 417, pp. 141–149, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. G.-C. Wu, “A fractional Lie group method for anomalous diffusion equations,” Communications in Fractional Calculus, vol. 1, pp. 27–31, 2010. View at Google Scholar
  33. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Scopus
  34. J. Guy, “Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 19, no. 9, pp. 873–880, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. G.-C. Wu, “Lie group classifications and non-differentiable solutions for time-fractional Burgers equation,” Communications in Theoretical Physics, vol. 55, no. 6, pp. 1073–1076, 2011. View at Publisher · View at Google Scholar · View at Scopus
  36. G. Jumarie, “From self-similarity to fractional derivative of non-differentiable functions via Mittag-Leffler function,” Applied Mathematical Sciences, vol. 2, no. 37–40, pp. 1949–1962, 2008. View at Google Scholar · View at MathSciNet
  37. G. Jumarie, Fractional Differential Calculus for Non-Differentiable Functions: Mechanics, Geometry, Stochastics, Information Theory, Lambert Academic Publishing, Saarbrucken, Germany, 2013.
  38. V. A. Galaktionov, S. A. Posashkov, and S. R. Svirshchevskii, Exact Solutions and Invariant Subspaces of Nonlinear Partial Differential Equations in Mechanics and Physics, CRC Press, Boca Raton, Fla, USA, 2006.
  39. R. K. Gazizov and A. A. Kasatkin, “Construction of exact solutions for fractional order differential equations by the invariant subspace method,” Computers & Mathematics with Applications, vol. 66, no. 5, pp. 576–584, 2013. View at Publisher · View at Google Scholar · View at Scopus
  40. R. Sahadevan and T. Bakkyaraj, “Invariant subspace method and exact solutions of certain nonlinear time fractional partial differential equations,” Fractional Calculus and Applied Analysis, vol. 18, no. 1, pp. 146–162, 2015. View at Publisher · View at Google Scholar · View at MathSciNet